Heart attacks causes effects

Common Questions and Answers about Heart attacks causes effects

heart

Avatar f tn I got an alert on my email that paxil can cause heart disease. I have been on paxil for 8 years and have started having some problems with my heart. I take 30 milligrams a day. If anyone knows the answer to my question I appreciate hearing from you.
675718 tn?1530033033 today I seen my new psychiatrist he told me that apparently the anxiety meds are messing with my heart I guess a new change is in order so taking Zoloft in the morning and trazadone at night is too much go figure :)
Avatar n tn What are the main causes of heart attacks ? I thought the only way you could get one is from blocked arteries? Can Cardoimyopathy cause one also ,if theEf% is too low? Thanks for information and help.
Avatar m tn I am a 48 year old white male, and I have already had a total of 5 heart attacks (all within the last 5 tears). At first my doctoer thought it was due to my low HDL, as it has been lower that 28 for the last 5 years. But after my last attack, about 3 months ago, the doctors are now thinking that my body is trying to reject the 3 stents the have pkaced in me. This last attack was pretty serious, and we are planning to have a defibri;ator implanted later this month.
1268537 tn?1323629489 panic attacks, racing heart, dizziness, slurring, bloating, cold sweats, and swelling of my fingers and toes.
345079 tn?1299202476 So a few months back my doctor told me I needed to take Niacin(vitamin B3 in high doses basically) so I tried it. Well it has the worst side effects ever. It causes major flushing, itching, burning of the skin. I felt horrible and started to panic pretty badly. Never took it again. I saw my doctor yesterday and she told me I have to take it so she prescribed Niapan which is basically the same thing but in an extended release.
Avatar n tn What are the main causes of heart attacks ? I thought the only way you could get one is from blocked arteries? Can Cardoimyopathy cause one also ,if theEf% is too low? Thanks for information and help.
Avatar m tn That was such a great answer and you are right, but it usually causes panic attacks to those who just started smoking, which was the exact case for me, after smoking about 6 more times it became way more pleasurable than not, and I think in amazing ways, and write down each and every thought... What are all the HEALTH effects from smoking and digesting marijuanna though?
Avatar n tn BEEN ON HYPERTESIVE MEDS CURRENTLY VALTURNA FOR 20 YEARS. ALSO STATIN SIMIVASTIN. I SUFFER FROM EXTREME PANIC ATTACKS TO WHICH I TAKE .25 XANAX WHEN NEEDED. DOES NOT SEEM TO BE WORKING. I GET THESE ATTACKS AT LEAST 3 OR 4X A MONTH.I TRULY FEEL THAT IM GOING TO DIE. IM VERY SENSETIVE TO MEDS. I GET WORSE SIDE EFFECTS FROM SSRI THAN THE ONSET OF PANIC ATTACKS. IM A UPS DRIVER AND I GOT INJURED A MONTH AGO AND DIAGNOSED FROM THE MRI AS HAVING A TEAR IN THE L4,5 AND SPONDYLOLETHESIS.
Avatar m tn Amiodarone is a drug that is extremely effective in getting the heart to beat regularly, but as claytex mentioned, it has side effects. However, danger of a stroke trumps the side effects of the drug. I went into Afib after bypass surgery and was administered Amiodarone, and it stopped the Afib within twenty-four hours. My side effects were itchy eyes from the drug, and believe me, itchy eyes was an easy trade-off from a stroke. Keep us informed.
1049259 tn?1295088478 tingling hands, racing heart, heart palps...I got it again when I thought about the really bad side effects!! now to calm me down can someone answer this SINGLE question If you were to get severe side effects off metronidazole would it happen sooner or later? hours or days?? cause it said seizers and convolsions and over dose is vomiting, convolsions havent had those but if I were to get them off the dose how long and another thing...how long after a dose does the effects leave????
Avatar f tn What happens when you go off Zanax when you run out??? Panic Attacks?
2063489 tn?1331221925 chose this allergy because im not sure what causes my allergy attacks
Avatar f tn Panic attacks are often confused with heart attacks and is common for first time sufferers to seek inmediate medical attention, which is understandable and required in order to discount potential heart and circulatory issues. When first diagnosed, the most usual course of treatment is a combination of psychological and pharmacological therapy (antidepresants and antianxiety meds such as , prozac, diazepam and Xanax).
Avatar f tn hi, you maybe getting mixed up with myocarditus this is when a virus spreads to the heart this causes heart failure, they both can get better in time but myocarditus is more serious
Avatar f tn I have been sufferring with really bad GERD lately with attacks of ringing ears, heart pulpitations, dizziness, stiff neck, headache, aching joints and tiredness.
Avatar f tn all doctors keep telling me how common this is and is non life threatening, but will it weaken the heart, or is it a warning sign or precursor for more serious heart complications in the future? (especially the PVC's) I also have panic disorder. Is there a connection between people with this and SVT and PVC. And how do you tell if it is anxiety that is occuring which can speed up heart rate and palpitations or if it is the actuall condition.
Avatar n tn Most of the symptoms of a panic attack are physical, and many times these symptoms are so severe that people think they’re having a heart attack. In fact, many people suffering from panic attacks make repeated trips to the doctor or the emergency room in an attempt to get treatment for what they believe is a life-threatening medical problem.
Avatar n tn what causes pantic attacks? this is a every day thing ! i can't hardly leave my home!!! with out my medication's ? HELP!!!!!!
Avatar n tn What are the main causes of heart attacks ? I thought the only way you could get one is from blocked arteries? Can Cardoimyopathy cause one also ,if theEf% is too low? Thanks for information and help. Brenda _ Dear Brenda, thank you for your question. A heart attack (myocardial infarction - MI) is caused by a blocked coronary artery.
Avatar n tn No, all drugs given to patients following heart attacks have some blood pressure lowering effects. In rare instances, some drugs can cause worsening renal function and or fluid retention, and may cause high blood pressure. But this happens very rarely and is never a planned effect of the drug. Much more commonly people had high blood pressure before their heart attacks but didn't know it, and gained the diagnosis following.
1370202 tn?1315348638 i was taking clonazepam for 2 years 2 x at night 2mg for sleep and panic attacks ....now the doctors want me to come off....because my heart rate....he thinks it because of it the drug....i try to come off then to find my self back on again i felt werid very........ could not even fuction .....please i need help makes you all mess up........... i cany drive i dont want to go out ..got to se my doctor tomorrow ...can some tell me whats going on withn my body ..........
Avatar m tn My heart was racing, heart palpatations, sick to stomach, hot flashes, trembleing, etc. Took a Xanax right away. Thank God for those! I've been under a lot of stress with on & off attacks since Wednesday. I'm explaining all of this just to let you know I understand what you're going through & you are certainly not alone.
535822 tn?1443976780 Through reviewing the data of numerous studies, Bowden and Sinatra found that cholesterol levels are not a good predictor of heart attacks; half of the people who have heart attacks have normal cholesterol; half of the people with high cholesterol have healthy hearts; keeping cholesterol levels low has few benefits.